# SDR REXA2015072000127

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 22,634 hours, 20,148 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 601R220411
- Part serial: 7974
- Condition: Dented
- Location: Rudder
- Part time: 22,634 hours, 20,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT, FOUND A DENT IN THE LT RUDDER SKIN.  THE DENT MEASURE 7.00” X 2.00” X 0.038” DEEP.  REPAIRED IAW EA CRJ255-03564.
